Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

New tattoo on arm, red spots on surrounding skin, white heads. Causes and treatment?

Hi there, I had a tattoo about 6 weeks back then about 4 weeks ago went back to get it coloured in....I have lots of tattoos on my arm in lots of colours but suddenly my new tattoo about 2 weeks ago come up in bite like spots around the skin outside the tattooed area....I always go to the same parlour so have used the inks and colours before and obviously she uses new needles everytime.....I am very confused what is going on,and its quite unsightly as some have white heads too :(
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  1212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jul 2012
Heya there Kellie. I answer this armed with two arrows in my quiver..firstly am a dermatologist; secondly i have a tattoo on my arm that is rare for folk of my elk! To answer your query to the point, it is more likely than not, you have developed a hypersensitvity reaction which may present with similar symptoms. More often than not if it is due to a delayed hypersensitivity, it may not manifest itself the first few times. Also it is a question of 'is the glass half full or empty?' Consider yourself fortunate previous tattos did not turn out the same. You may want to consider tattoo removal with specific lasers depending on the dye involved after due consultation with your dermatologist/cosmetologist. cheers & good luck...Dr Praveen Rodrigues MD dermatologist & cosmetologist
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor